| Model Number |
VV 6 ACCESSORY PACK |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Related to (b)(4).The hospital reported that during an endoscopic vein harvesting procedure using vv 6 accessory pack, the balloon on the btt on the vasoview 3500 kit spontaneously burst.No injury or harm to the patient.
Additional Manufacturer Narrative
Trackwise (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
Additional Manufacturer Narrative
Trackwise (b)(4).Updated section: b3, b5, g4, g7, h2, h10, h11.Corrected section : e1- initial reporter- name correction.
Event or Problem Description
Related to (b)(4).The hospital reported that during an endoscopic vein harvesting procedure using vv 6 accessory pack, the balloon on the btt on the vasoview 3500 kit spontaneously burst.No injury or harm to the patient.The case was completed with an additional btt.
Additional Manufacturer Narrative
Trackwise (b)(4).Updated sections: g4, g7, h2, h3, h6, h10.Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period nov -2019 through oct-2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device: (10/13/22) the device was returned to the factory for evaluation on 11/01/2021.An investigation was conducted on 11/02/2021.A visual inspection was conducted.Signs of clinical use and slight evidence of blood was observed on the btt.The silicone balloon was observed to have a gash in it on the side of the btt.No other visual defects were observed.No inflation test was conducted due to the gash on the balloon.Based on the returned condition of the device, the reported failure "material rupture" was confirmed.The certificate of conformance (c of c) was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.